# SDR AWXA0002088

- Difficulty date: July 26, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Seat track @ RBL 24-75 STA 360-947 Nicked at Various Locations.C: Track blended at various locations and Assessed Per SRM 53-10-1 Pg 18. Track repaired per SRM 51-30-2 PG 8, SRM 53-10-5 pg 2, SRM 53-10-1 pg 8, SRM 53-10-5 PG 8
